Article citationsMore>>

J. Fellman, “Discontinuous Transformations, Lorenz Curves and Transfer Policies,” Social Choice and Welfare, Vol. 33, No. 2, 2009, pp. 335-342. doi:10.1007/s00355-008-0362-4

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.